Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

a few questions and tmi adult content

ok first im on bc pills and i started two weeks early.....it lasted for 6 days and i wore a small pad which i never do when im on my period its always a big pad......ive beeen very mooody any lil thing sets me off.....and last night during sex i was very tight and it kinda hurt.....can this all be due to stress or could i be pregnant....

Answer Question
 
Anonymous

Asked by Anonymous at 8:07 PM on Sep. 17, 2010 in Health

Answers (3)
  • BC pills can make you moody since you just started. It will take sometime for your body to adjust to them. You may even need to switch brands if you need to until you find one that suits you better. As for being pregnant anytime you have sex you can become pregnant. The tightness has nothing to with it. Maybe you hadn't done it in awhile or not lubricated enough. Take a test because none of us can tell you for sure...Abstinence is the only 100% BC.
    Congenial

    Answer by Congenial at 8:14 PM on Sep. 17, 2010

  • I DIDNT JUST START TAKING THEM IVE BEEN ON THEM FOR ALMOST 2 YEARS
    mama2my2boys

    Answer by mama2my2boys at 8:17 PM on Sep. 17, 2010

  • it could be stress or you could be pregnant... BC is not 100 Percent effective, everyone knows that..If you havent been using condoms or anything else to prevent pregnancy you should go get checked..
    chrstny88

    Answer by chrstny88 at 8:46 PM on Sep. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN